# SDR NACA2022011100001

- Difficulty date: January 11, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,195 hours, 18,787 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START ATTEMPT AFTER LANDING. PERFORMED FIM 49-11 FT 958 RESET ECU, APU OPS CHECK NORMAL IAW B767 AMM 49-11-00
